# SDR AALA202010199026

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 33,925 hours, 13,599 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF LT FWD MOUNT OF AFT GALLEY AT STA 986 AND LBL34, MEASURING L=3.0 IN, W=2.5 IN, D=0.012 IN.  ACCOMPLISHED PERMANENT REINFORCING REPAIR, IAW SRM 53-70-51-1A-1.
